MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Related to: (b)(4).The hospital reported that during troubleshooting of lack of energy delivery, hemopro2 adaptor, was thought to not work and a replacement was used without resolution.The original vh-4020 was used to complete the procedure without further incidence.There was a delay.No patient injury reported.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Tw#(b)(4).Updated fields: b4, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.The device was returned to the factory for evaluation on 03/11/2025.An investigation was conducted on 03/25/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact adaptor.Both connectors were observed to be intact.An electrical evaluation was conducted.The adapter was connected to a reference power supply vh-3010 and reference extension cable with no visual or physical difficulties.A pre-cautery test was performed per the instruction for use with a reference hemopro 2 and reference power supply vh-3010 at level 3.0.The device failed the pre-cautery test; it did not produce an audible beep, steam, or heat during activation.Based on the returned condition of the device, investigation results, the reported failure "failure to deliver energy" was confirmed.

Brand Name
HEMOPRO2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21665578
Report Number2242352-2025-0000334
Device Sequence Number7662444
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight112 KG